# SDR 96ZZZX4170

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N279MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10297
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: 3301028709
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A C-CHECK ON THIS AIRCRAFT, DISCOVERED THROUGH AN EDDY CURRENT INSPECTION THAT A VERTICAL CRACK EMITTING FROM THE ATTACH BOLT TO OUTER EDGE, TYPE 'A' AS DEFINED IN SB F27/55-48, LOCATED IN RIGHT REAR FORWARD ATTACH FITTING LUG.  UPON CONFERENCING WITH EAGLE AIR, THE DETERMINATION WAS MADE TO REPLACE THE ENTIRE RIGHT REAR ATTACH FITTING.
